# SDR JGVR20190807002

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800038
- Aircraft time: 12,008 hours, 7,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS ON THE UPPER SURFACE OF THE UPPER IB SKINS OF THE RH WING, LOCATED UNDER AND ADJACENT TO THE RH UPPER AFT AND MIDDLE WING/FUSE FAIRING DRAG ANGLES, BY BLENDING, PERFORMING EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTIONS, TREATING BLENDED AREAS, AND REPLACING AFFECTED FASTENERS WITH NEW.
